MathSciNet Relay Station
MathSciNet bibliographic data
MR1771523 46E35 (35J20 58D15 58E20)
Bourgain, Jean; Brezis, Haim; Mironescu, Petru Lifting in Sobolev spaces. J. Anal. Math. 80 (2000), 37–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement